# SDR YENA201903120124

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N997JL
- Make and model: Airbus A321-231
- Aircraft serial: 8473
- Aircraft time: 1,567 hours, 532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MCO-JFK. EMERGENCY CEILING LIGHT IN ROW 26 INOP; RELAMPED OVERHEAD EMERGENCY CEILING LIGHT AS PER AMM 33-51-11. OPS CHK OK.
